Detail publikace

Inequalities for positive solutions of the equation y'(t)=-(a+b/t)x(t-T)-(c-d/t)x(t-T)

Originální název

Inequalities for positive solutions of the equation y'(t)=-(a+b/t)x(t-T)-(c-d/t)x(t-T)

Anglický název

Inequalities for positive solutions of the equation y'(t)=-(a+b/t)x(t-T)-(c-d/t)x(t-T)

Jazyk

en

Originální abstrakt

Inequalities for positive solutions of the equation y'(t)=-(a+b/t)x(t-T)-(c-d/t)x(t-T) are considered

Anglický abstrakt

Inequalities for positive solutions of the equation y'(t)=-(a+b/t)x(t-T)-(c-d/t)x(t-T) are considered

BibTex


@article{BUT45407,
  author="Josef {Diblík} and Mária {Kúdelčíková}",
  title="Inequalities for positive solutions of the equation y'(t)=-(a+b/t)x(t-T)-(c-d/t)x(t-T)",
  annote="Inequalities for positive solutions of the equation y'(t)=-(a+b/t)x(t-T)-(c-d/t)x(t-T) are considered",
  chapter="45407",
  journal="Studies of the University of Žilina",
  number="1",
  volume="17(2003)",
  year="2004",
  month="january",
  pages="27",
  type="journal article - other"
}